# SDR ABXA9701066

- Difficulty date: March 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N960AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47762
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb
- Part number: 591341223
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-INSPECTION, FOUND THE NOSE LANDING GEAR WHEEL AFT JAMB CRACKED ON RIGHT SIDE AT BULKHEAD.  REPLACED AFT JAMB IAW DC-9 SRM CHAPTER 51-30-1.
